Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Robert1000

Member
  • Posts

    57
  • Joined

  • Last visited

  • Days Won

    1

Robert1000 last won the day on February 9 2015

Robert1000 had the most liked content!

Reputation

21 Neutral

Profile Information

  • Gender
    Male

Recent Profile Visitors

2717 profile views
  1. If a regimen of water, teas, and food could cure cancer it would be widely known at this point and cancer would be largely eliminated. I understand that our desire to be cured makes us susceptible to false hope and snake oil pitches, so it's imperative that we stay vigilant against this sort of thing. Even if it doesn't cost anything, it's still a waste of time. Well, i know people, actually many, cured of cancer with this, serios people, not scammers. If you don't wanna believe, as you wish
  2. I came across something, a treatment which involves simple things like water, teas, food regime. It take from 1 month to 6 months, it depends. I know people being cured of cancer and bad diseases by doing this. I want at least few of you to get involved in a trial, to see if there will be any positive results. The ones who wanna participate in this trial have to be serios and do things by the book. And have some free time, everyday. You'll just have to buy some plants for making some mixing
  3. I don't know if supplements work. I took hundreds of supplements, of high quality brands. None of them worked. Some of them i feel they did more bad than good. I remember i took few months ago some corticosteroids and my skin got instantly so moist... but it didn't feel right, my skin was itchy because of the sebum and my hair loss got worse. It's weird...i thought a higher quantity of sebum will help me, but didnt. And about that, when i have temporary recoveries from accutane, my skin gets
  4. Accutainted4ever : Hey mate! Do you suffer from hair loss due to accutane? Yes, i agree with tryingtohelp2014, regarding vitamin D and calcium deposits. Stop taking that. About taking vitamin A, i'm not sure what to say. When you're taking vitamin A, do you feel anything? Some people, after accutane, when they suppliment with vitamin A, even a low dose, they imediately notice skin and scalp inflamation, more hair loss, itchness, etc . Did you nothing anythinng like that after supplimenting wit
  5. You should all stop doing these experiments on yourselves. You can try different supplements and so on...but don't inject hormones and things like that, which suppresses some glands, you wont fix anything with that, and you will damage your bodies even more! Many, including me, injected hormones. The results, are ALWAYS temporary, for those who took accutane! You have E.D., you presume you have E.D. 'cause you have low T, you inject testosterone, HCG. You experience hair loss...you take pro
  6. pathtorecovery91 : I read it and it seems really interesting. I saw someone there saying that a kind of treatment for this type of hair loss would be doxicycline. Has anyone tried that for hair loss?
  7. He is the specialist, so you should give it a try. If it has bad effects, you can just stop and everything will be like before, it won't damage your body or anything since you wont take it for months/years. I read somewhere about a guy who feels better while supplimenting with vit.A. I will try that as well, after my exams. I did try vitamin D in high doses, like 10.000 iu per day and it made me feel worse. Keep us updated! God bless!
  8. Accutane may cause you permanent hairloss, no matter how low it's the dosage. It's your choice...live with acne and treat it with other products...or risk your hair.
  9. I had 2 courses. Each course approx 4 months. Total dosage 120mg/kg. Enough to sink a battleship, if you ask me. I don't believe this question is important at all. The talks about "You had side effects cause you took large dose...if you take low dose, you'll be ok" or "you took it for too long...." are just bullshit. It's all about how your body reacts to accutane. Some people take it for 7-8 months at doses of 70-80mg/day and then they acne is back, meaning accutane didnt do any damage to
  10. To the people with hair loss and ED due to accutane : Listen carefully : - All the supplements, herbs and bla bla bla, wont help you at all. If some of them will help u, it will be temporary (maybe a week or so) - Testosteron creams, injections, hormone replacement therapy, androgen pills (ex. PROVIRON) (i've tried them all, they don't work, some work for a short time) - eating healthy doesn't make any difference either. I've eaten for months just vegetables and fruits,,,with no diffe
  11. I feel so sorry to hear such news:( I also read the article posted by Luis, and its just incredible how Roche can keep saying this poison is safe.... May the makers of this drug and the ones who close their eyes and keep supporting, promoting and selling this drug get their reward one day, as they wear blood on their hands. Im not cursing anyone, I only hope they will receive what they deserve. I'm also very upset on the people who say that the drug is safe and we, the sufferers, are crazy,
  12. The ones of you who tries to fast, do not lay down on the bed while being hungry, and sleep, or watch tv or other thing, waiting ur body to heal on his own! If u try fasting, pray, pray in the morning, during daytime, at night.....pray.....Guys, its FREE!! U better prefer spending lots of hard earned money on all kinds of supplements which dont work? I did that too, and all i've got from it is having less money. Fast, close ur eyes and pray, have faith, cry, tell God your sicknesses and
  13. First of all, I wanna say that I lost my time reading the scientific explanations of some users from here, like Dubya, who posts lots of studies regarding accutane, and others who suggest using imunosupressive pills. Guys, i hope you can make this thread reach 1000 posts.....useless posts from what i can say... There are also people like oli girl who are really nice, and trying to help the sufferers as much as they can. I also found here 2 great guys : Connor McElvain who got cured with
  14. Does anyone who used accutane has insomnia? I can stay away up to 5-6am, without feeling like sleeping at all. Did adrenal supplements help anyone of u? It is said that adrenal problems cause elevated cortisol, and i have elevated cortisol. Symptoms and health risks of sustained high cortisol levels : Fatigue and weakness Suppression of the immune system Muscle and bone loss Moodiness or depression Skin problems Hair loss Autoimmune disorders Insulin resistance Thyroid imbalan
×